# SDR AALA20131018008

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SHEET AT STATION 842 & RBL 59 1/2 HAS DOUBLE DRILLED HOLE IN CUSP SHEET AS WELL AS CORROSION.  INSTALLED CUSP DOUBLER IAW AARD 53-20-00-16.
